Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 93, NWS Birmingham, AL

June 17, 2013Chambers County, Randolph County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2013, 5:57 PM CDT for Chambers County, Randolph County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 5:57 PM CDT (22:57 UTC)
Expired
Jun 17, 2013, 6:30 PM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Chambers County, AL, Randolph County, AL

The radar

The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 5:59 PM CDTTSTM WND DMG6 Nnw Roanoke, ALTREE DOWN ALONG HWY 431 AND COUNTY RD 65.
Jun 17, 6:00 PM CDTTSTM WND DMG2 Ssw Paran, ALTREE DOWN ALONG HWY 22 BETWEEN ROCK MILLS AND THE GA STATELINE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS54 KBMX 172257
SVRBMX
ALC017-111-172330-
/O.NEW.KBMX.SV.W.0093.130617T2257Z-130617T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...

* UNTIL 630 PM CDT

* AT 551 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  CRYSTAL LAKE TO ROANOKE TO POST OAK FORKS TO DENSON...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VEASEY CREEK PARK...AMITY PARK...ROCKY POINT AND BIG SPRINGS.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3292 8545 3301 8540 3313 8545 3322 8560
      3335 8528 3330 8526 3298 8520
TIME...MOT...LOC 2258Z 249DEG 29KT 3325 8541 3320 8526
          3305 8521 3298 8528

$$

MA
2 follow-up statements
149 
WWUS54 KBMX 172309
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT MON JUN 17 2013

ALC017-111-172330-
/O.CON.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
RANDOLPH AL-CHAMBERS AL-
609 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHAMBERS AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 630 PM CDT...

AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CRYSTAL LAKE TO 7 MILES NORTHEAST OF ROANOKE TO VEASEY CREEK
PARK TO FREDONIA...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROCKY POINT AND BIG SPRINGS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3296 8531 3304 8531 3314 8543 3324 8555
      3335 8528 3330 8526 3298 8520
TIME...MOT...LOC 2309Z 250DEG 27KT 3325 8538 3320 8523
          3305 8518 3298 8525

$$

MA
810 
WWUS54 KBMX 172320
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT MON JUN 17 2013

ALC017-172330-
/O.CAN.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
CHAMBERS AL-
620 PM CDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAMBERS COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8531 3319 8535 3329 8541 3335 8528
      3330 8526 3311 8522
TIME...MOT...LOC 2320Z 250DEG 27KT 3329 8527 3324 8512
          3309 8507 3302 8514

$$

ALC111-172330-
/O.CON.KBMX.SV.W.0093.000000T0000Z-130617T2330Z/
RANDOLPH AL-
620 PM CDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
RANDOLPH COUNTY UNTIL 630 PM CDT...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTHEAST OF CRYSTAL LAKE TO 6 MILES SOUTHWEST OF
FRANKLIN TO 5 MILES WEST OF LA GRANGE TO AMITY PARK...MOVING EAST AT
30 MPH.

LOCATIONS IMPACTED INCLUDE...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3311 8531 3319 8535 3329 8541 3335 8528
      3330 8526 3311 8522
TIME...MOT...LOC 2320Z 250DEG 27KT 3329 8527 3324 8512
          3309 8507 3302 8514

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:28 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 17, 3:28 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT MON JUN 17 2013

.SHORT TERM...TONIGHT THROUGH THURSDAY.

SATELLITE IMAGERY IS SHOWING A WELL DEFINED UPPER LOW OVER NORTHEAST
OKLAHOMA. SEVERAL IMPULSES ARE ROTATING AROUND THE SOUTHERN AND
EASTERN QUADRANTS OF THE CIRCULATION...WITH ONE IMPULSE CURRENTLY
MOVING THROUGH ALABAMA...AND ANOTHER UPSTREAM IMPULSE APPROACHING
THE MISSISSIPPI RIVER. A SURFACE LOW OVER CENTRAL ARKANSAS WILL
TRACK EAST NORTHEAST TONIGHT ACROSS EXTREME NORTHERN MISSISSIPPI
AND WESTERN TENNESSEE. THE SURFACE LOW WILL PROVIDE A FOCUS MECHANISM
FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH ALABAMA OVERNIGHT.
HIGH RAIN CHANCES WILL BE NECESSARY TONIGHT AND AGAIN TUESDAY. AS
THE SURFACE LOW PASSES TO THE NORTH OF ALABAMA ON TUESDAY...A WEAK
SURFACE FRONT WILL PUSH SOUTHWARD INTO ALABAMA TUESDAY AFTERNOON
AND EVENING...AND PROVIDE AN ADDITIONAL FOCUS FOR CONVECTIVE
ACTIVITY.

THE SHOWER AND THUNDERSTORM ACTIVITY WILL SHIFT INTO SOUTH CENTRAL
ALABAMA TUESDAY EVENING AS THE SURFACE BOUNDARY MOVES SOUTH OF I-20.
BY WEDNESDAY AND THURSDAY...A DRIER AND MORE STABLE AIR MASS WILL
OVERSPREAD MOST OF CENTRAL ALABAMA...AND ANY RAIN WILL BE CONFINED
TO THE EXTREME SOUTHERN PORTIONS OF CENTRAL ALABAMA. THE AIR MASS
WILL NOT BE ANY COOLER BEHIND FRONT...AND TEMPERATURES WILL RISE
INTO THE UPPER 80S TO LOWER 90S BOTH DAYS IN THE DRY NORTHERLY
FLOW.

58/ROSE

.LONG TERM...FRIDAY THROUGH MONDAY.

DECIDED TO RAISE RAIN CHANCES SLIGHTLY DURING THIS PERIOD. AN
UPPER RIDGE OVER TEXAS WILL EXPAND NORTHEAST. HOWEVER...A MOIST
SOUTHEAST FLOW WILL PREVAIL IN THE LOWER LEVELS. CENTRAL ALABAMA
WILL LIKELY BE JUST FAR ENOUGH AWAY FROM THE RIDGE AXIS TO ALLOW
FOR DIURNAL CONVECTION EACH DAY...ESPECIALLY ACROSS THE SOUTHEAST
COUNTIES. THE WARMEST DAYTIME TEMPERATURES WILL BE ACROSS WEST
ALABAMA...WHICH WILL BE CLOSER TO THE UPPER RIDGE.

58/ROSE

&&

.AVIATION...
18Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS/TSTORMS WILL CONTINUE THRU THE EARLY
EVENING HOURS. STORMS COULD PRODUCE WIND GUSTS UP TO 45
MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...BRIEF HEAVY RAINFALL
AND SMALL HAIL. TIMING OF IMPACTS WILL BE DIFFICULT WELL IN
ADVANCE...SO EXPECT AMENDMENTS THRU THE DAY.

THERE COULD BE A BREAK IN THE ACTIVITY LATE THIS EVENING AND EARLY
TONIGHT AS DAYTIME CONVECTION SHOULD SLOWLY DIMINISH. WITH LOW
LEVEL MOISTURE STILL PLENTIFUL...CIGS SHOULD LOWER TO MVFR ACROSS
MUCH OF THE AREA LATER TONIGHT. WILL HAVE TO MONITOR FOR THE POSSIBILITY
OF EVEN LOWER CIGS OVERNIGHT. ANOTHER ROUND OF TSTORMS WILL MOVE
IN FROM THE N/NW LATE TONIGHT/EARLY TUESDAY AS A FRONTAL BOUNDARY
APPROACHES.

NOTE: DUE TO ONGOING MAINTENANCE AT ANB OBS ARE NOT BEING
TRANSMITTED. WILL INCLUDE *AMD NOT SKED* AT THIS TIME. OBS SHOULD
START COMING BACK IN LATER THIS AFTERNOON WHEN THE WORK HAS
BEEN COMPLETED.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  84  69  89  61 /  80  80  40  10  10
ANNISTON    71  84  70  89  64 /  70  80  50  10  10
BIRMINGHAM  73  84  70  89  66 /  70  80  40  10  10
TUSCALOOSA  73  86  71  92  66 /  70  80  50  20  10
CALERA      71  84  70  89  67 /  70  80  50  20  10
AUBURN      69  84  71  89  67 /  50  60  60  20  20
MONTGOMERY  73  89  73  92  68 /  50  60  60  30  20
TROY        71  88  73  91  66 /  40  60  60  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 17, 2:00 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON JUN 17 2013

ALZ011>015-017>050-181045-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
200 AM CDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 4:44 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT MON JUN 17 2013

ALZ027>029-036>038-043>045-047-048-172245-
CHAMBERS AL-CLAY AL-COOSA AL-ELMORE AL-LEE AL-MACON AL-MONTGOMERY
AL-RANDOLPH AL-RUSSELL AL-TALLADEGA AL-TALLAPOOSA AL-
444 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...TALLAPOOSA...SOUTHERN
TALLADEGA...NORTHERN RUSSELL...RANDOLPH...NORTHEASTERN MONTGOMERY...
MACON...LEE...EASTERN ELMORE...EASTERN COOSA AND CLAY COUNTIES UNTIL
545 PM CDT...

AT 442 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHLAND TO 5 MILES NORTH OF
PARKDALE TO MARTIN LAKE AT KOWALIGA TO MILSTEAD...AND MOVING EAST AT
25 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  TALLASSEE...
  LINEVILLE...
  GOODWATER...
  KELLYTON...
  TUSKEGEE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3228 8495 3229 8617 3270 8621 3340 8637
      3343 8633 3350 8605 3350 8585 3347 8589
      3347 8579 3350 8576 3349 8530 3286 8518
      3248 8502 3236 8498 3233 8500
TIME...MOT...LOC 2144Z 253DEG 21KT 3329 8579 3317 8613
          3290 8609 3275 8601 3239 8584

MA
Local storm report, Jun 17, 4:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     VESTAVIA HILLS          33.43N 86.79W
06/17/2013                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON A ROAD

&&

AA
Local storm report, Jun 17, 5:12 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     SSE FAYETTE             33.69N 87.83W
06/17/2013                   FAYETTE            AL   EMERGENCY MNGR

            EM REPORTED A TREE DOWN AT 5TH ST AND 1ST AVE.

&&

AA
Special weather statement, Jun 17, 5:18 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT MON JUN 17 2013

ALZ011>015-172300-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
518 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON...WALKER...MARION...
NORTHERN LAMAR AND NORTHEASTERN FAYETTE COUNTIES UNTIL 600 PM CDT...

AT 514 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DETROIT TO GUIN TO LAKE
BUTTAHATCHEE TO CARBON HILL TO OAKMAN...AND MOVING NORTHEAST AT 30
MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  LYNN...
  JASPER...
  CORDOVA...
  HAMILTON...
  SUMITON...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8818 3430 8711 3399 8710 3397 8713
      3396 8710 3390 8708 3390 8701 3386 8696
      3380 8696 3375 8704 3360 8742 3384 8756
      3391 8767 3398 8822
TIME...MOT...LOC 2219Z 238DEG 28KT 3405 8811 3406 8786
          3409 8761 3389 8746 3370 8730

MA
Local storm report, Jun 17, 5:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     LINEVILLE               33.31N 85.75W
06/17/2013                   CLAY               AL   PUBLIC

            PUBLIC REPORTED A TREE DOWN ON POWERLINES NEAR BLAKES
            FERRY ROAD.

&&

AA
Special weather statement, Jun 17, 5:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
543 PM CDT MON JUN 17 2013

ALZ028-029-038-045>048-172345-
BULLOCK AL-CHAMBERS AL-CLAY AL-LEE AL-MACON AL-RANDOLPH AL-RUSSELL
AL-
543 PM CDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS...RUSSELL...RANDOLPH...
EASTERN MACON...LEE...NORTHEASTERN CLAY AND NORTHEASTERN BULLOCK
COUNTIES UNTIL 645 PM CDT...

AT 543 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNT CHEAHA TO MALONE TO
RED LEVEL TO OPELIKA TO UCHEE TO 6 MILES SOUTHWEST OF GUERRYTON...AND
MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  STROUD...
  ROANOKE...
  HURTSBORO...
  WEDOWEE...
  LANETT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3230 8493 3216 8503 3213 8525 3215 8541
      3211 8543 3208 8578 3238 8560 3297 8557
      3310 8559 3345 8592 3350 8589 3350 8585
      3347 8589 3350 8535 3349 8530 3281 8516
      3274 8511 3261 8508 3244 8496 3233 8500
TIME...MOT...LOC 2243Z 260DEG 27KT 3344 8579 3324 8556
          3310 8538 3269 8532 3240 8533 3217 8553

MA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSpecial Weather StatementBMXEtowah62 min
Jun 16, 7:57 PM CDTSpecial Weather StatementBMXTalladega48 min
Jun 16, 8:35 PM CDTSpecial Weather StatementBMXCherokee25 min
Jun 17, 3:54 AM CDTAreal Flood AdvisoryBMXRandolph111 min
Jun 17, 10:59 AM CDTSpecial Weather StatementBMXLamar, Pickens31 min
Jun 17, 11:31 AM CDTSpecial Weather StatementBMXPickens29 min
Jun 17, 11:59 AM CDTSpecial Weather StatementBMXFayette, Walker, Winston61 min
Jun 17, 12:55 PM CDTSpecial Weather StatementBMXMarengo, Sumter50 min
Jun 17, 12:58 PM CDTSpecial Weather StatementBMXWinston17 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXMarengo34 min
Jun 17, 2:12 PM CDTSpecial Weather StatementBMXHale, Perry48 min
Jun 17, 2:16 PM CDTSpecial Weather StatementBMXGreene44 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXJefferson38 min
Jun 17, 2:50 PM CDTSevere Thunderstorm WarningBMXDallas, Perry40 min
Jun 17, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes42 min
Jun 17, 3:35 PM CDTSpecial Weather StatementBMXPickens40 min
Jun 17, 3:56 PM CDTSpecial Weather StatementBMXTalladega49 min
Jun 17, 3:58 PM CDTSpecial Weather StatementBMXFayette47 min
Jun 17, 3:59 PM CDTSpecial Weather StatementBMXLamar46 min
Jun 17, 4:06 PM CDTSpecial Weather StatementBMXCoosa, Elmore39 min
Jun 17, 4:20 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens40 min
Jun 17, 4:44 PM CDTSpecial Weather StatementBMXChambers, Clay, Coosa, Elmore, Lee, Macon and 4 more61 min
Jun 17, 4:58 PM CDTSevere Thunderstorm WarningBMXClay47 min
Jun 17, 5:18 PM CDTSpecial Weather StatementBMXMarion, Walker, Winston42 min
Jun 17, 5:43 PM CDTSpecial Weather StatementBMXBullock, Chambers, Lee, Randolph, Russell62 min
Jun 17, 6:04 PM CDTSpecial Weather StatementBMXWinston41 min
Jun 17, 6:50 PM CDTSpecial Weather StatementBMXBarbour40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.